RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 7, Issue 2  


Local asymptotic normality of family of distributions from incomplete observations
Abdurahim A. Abdushukurov, Nargiza S. Nurmuhamedova
141
On solvability of the Cauchy problem for a loaded system
Yuriy Ya. Belov, Kirill V. Korshun
155
The spaces of meromorphic Prym differentials on finite tori
Olga A. Chuesheva
162
On the existence of solution of some problems for nonlinear loaded parabolic equations with Cauchy data
Igor V. Frolenkov, Maria A. Darzhaa
173
Hall's polynomials of finite two-generator groups of exponent seven
Alexander A. Kuznetsov, Konstantin V. Safonov
186
Groups with given element orders
Daria V. Lytkina, Victor D. Mazurov
191
On distance-regular graphs with $\lambda=2$
Alexander A. Makhnev, Marina S. Nirova
204
Modelling the localized surface plasmon resonance of nanoclusters of group III metals and semimetallic antimony
Sergey P. Moshchenko, Anna A. Lyamkina
211
Elasto-plastic bending of a beam
Sergey I. Senashov, Olga N. Cherepanova, Alexandr V. Kondrin
218
Numerical evaluation of the truncated singular value decomposition within the seismic traveltimes tomography framework
Alexandr S. Serdyukov, Andrey V. Patutin, Tatiana V. Shilova
224
On interpolation in the class of analytic functions in the unit disk with power growth of the Nevanlinna characteristic
Faizo A. Shamoyan, Eugenia G. Rodikova
235
Construction of measure by given projections
Shaturgun Sharakhmetov
244
Special version of the collocation method for a class of integral equations of the third kind based on Hermite–Fejer interpolation polynomials
Svetlana A. Solov'eva
254
On differentiability of the solution of the mixed boundary value problem for a nonlinear pseudohyperbolic equation with respect to small parameters
Tursun K. Yuldashev
260
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019